Journal of Differential Geometry

Riemann-Roch for toric orbifolds

Victor Guillemin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 45, Number 1 (1997), 53-73.

Dates
First available: 26 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214459754

Mathematical Reviews number (MathSciNet)
MR1443331

Zentralblatt MATH identifier
0932.37039

Subjects
Primary: 58F06
Secondary: 52B20: Lattice polytopes (including relations with commutative algebra and algebraic geometry) [See also 06A11, 13F20, 13Hxx] 58F05

Citation

Guillemin, Victor. Riemann-Roch for toric orbifolds. Journal of Differential Geometry 45 (1997), no. 1, 53--73. http://projecteuclid.org/euclid.jdg/1214459754.


Export citation

References

  • [1] R. Bott and L. Tu, Differential forms in algebraic topology, Springer, New York, 1982.
  • [2] M. Brion, Points entiers dans les polyedres convexes, Ann. Sci. Ecole Norm. Sup. 21 (1988) 653-665.
  • [3] M. Brion and M. Vergne, Lattice points in simple polytopes, Preprint, May, 1995.
  • [4] S. Cappell and J. Shaneson, Characteristic classes, lattice points and Euler-Maclaurin formulae, Proc. Internat. Congr. Math. (Zurich, 1996), to appear.
  • [5] V.I. Danilov, The geometry of toric varieties, Russian Math. Surveys 33 (1978) 97-154.
  • [6] J.J. Duistermaat, V. Guillemin, E. Meinrenken and S. Wu, Symplectic reduction and Riemann-Roch for circle actions, Math. Res. Lett. 2 (1995) 259-266.
  • [7] V. Guillemin, Reduced phase spaces and Riemann-Roch, in Lie Theory and Geometry, Progr. Math. 123 (1994) 305-334.
  • [8] V. Guillemin, Kaehler structures on toric varieties, J. Differential Geom. 40 (1994) 285-309.
  • [9] V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982) 515-538.
  • [10] V. Guillemin and S. Sternberg, Homogeneous quantization and multiplicities of group representations, J. Funct. Anal. 47 (1982) 344-380.
  • [11] L. Jeffrey and F. Kirwan, On localization and Riemann-Roch numbers for symplectic quotients, Preprint, September, 1994.
  • [12] T. Kawasaki, The Riemann-Roch theorem for complex V-manifolds, Osaka J. Math. 16 (1979) 151-159.
  • [13] A. Khovanskii and J.M. Kantor, Integral points in convex polyhedra, combinatorial Riemann-Roch and generalized Maclaurin formulae, Inst. Hautes Etudes Sci. Publ. Math. (1992) 932-937.
  • [14] A. Khovanskii and S. Pukhlikov, Théoreme de Riemann-Roch pour les intégrales et les sommes de quasi-polynomes sur les polyedres virtuels, Algebra i analiz 4 (1992) 188-216.
  • [15] B. Kostant, Quantization and unitary representations, Lecture notes in Math. Vol. 170, Springer, Berlin, 1970, 87-207.
  • [16] B. Lawson and M. Michelsohn, Spin Geometry, Princeton Univ. Press, Princeton, 1989.
  • [17] S. Martin and J. Weitsman, On a conjecture of Guillemin-Sternberg, to appear.
  • [18] E. Meinrenken, On Riemann-Roch formulas for multiplicities, J. Amer. Math. Soc, to appear.
  • [19] E. Meinrenken, Symplectic surgery and the spin c-Dirac operator, Preprint, March, 1995.
  • [20] R. Morelli, Pick's theorem and the Todd class of a toric variety, Adv. Math. 100 (1993) 183-231.
  • [21] J.E. Pommersheim, Toric varieties, lattice points and Dedekind sums, Math. Ann. 295 (1993) 1-24.
  • [22] I. Satake, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. U.S.A. 42 (1956) 359-363.
  • [23] R. Sjamaar and E. Lerman, Stratified symplectic spaces and reduction, Ann. of Math. 134 (1991) 375-422.
  • [24] B. Sturmfels, On vector partition functions, Preprint, July, 1994.
  • [25] M. Vergne, Quantification géométrique et multiplicités, CR. Acad. Sci. Paris, 319 (1994) 327-332.